Y. Achdou, C. Sabot, and N. Tchou, Boundary value problems in some ramified domains with a fractal boundary: Analysis and numerical methods. part ii: Non homogeneous Neumann problems
URL : https://hal.archives-ouvertes.fr/hal-00003628

B. Adams, A. Smith, A. Strichartz, and . Teplyaev, The Spectrum of the Laplacian on the Pentagasket, Trends in Mathematics: Fractals in Graz 2001, pp.1-24, 2003.
DOI : 10.1007/978-3-0348-8014-5_1

P. G. Ciarlet and J. Lions, Handbook of numerical analysis Handbook of Numerical Analysis, II. North-Holland Finite element methods, 1991.

. Ph and . Clément, Approximation by finite element functions using local regularization. Rev. Française Automat, Informat. Recherche Opérationnelle Sér. Rouge Anal. Numér, vol.9, issue.2, pp.77-84, 1975.

M. Gibbons, A. Raj, and R. S. Strichartz, The Finite Element Method on the Sierpinski Gasket, Constructive Approximation, vol.17, issue.4, pp.561-588, 2001.
DOI : 10.1007/s00365-001-0010-z

P. Grisvard, Elliptic problems in nonsmooth domains, Monographs and Studies in Mathematics, vol.24, 1985.
DOI : 10.1137/1.9781611972030

C. Q. He and M. L. Lapidus, Generalized Minkowski content, spectrum of fractal drums, fractal strings and the Riemann zeta-function, Memoirs of the American Mathematical Society, vol.127, issue.608, p.97, 1997.
DOI : 10.1090/memo/0608

. Victor-ivri?-i, Precise spectral asymptotics for elliptic operators acting in fiberings over manifolds with boundary, Lecture Notes in Mathematics, vol.1100, 1984.

M. R. Lancia, A Transmission Problem with a Fractal Interface, Zeitschrift f??r Analysis und ihre Anwendungen, vol.21, issue.1, pp.113-133, 2002.
DOI : 10.4171/ZAA/1067

M. R. Lancia, Second order transmission problems across a fractal surface, Rend. Accad. Naz. Sci. XL Mem. Mat. Appl, vol.27, issue.5, pp.191-213, 2003.

L. Michel and . Lapidus, Fractal drum, inverse spectral problems for elliptic operators and a partial resolution of the weyl-berry conjecture, Trans. Amer. Math. Soc, vol.325, issue.2, pp.465-529, 1991.

U. Mosco and M. A. Vivaldi, Variational problems with fractal layers, Rend. Accad. Naz. Sci. XL Mem. Mat. Appl, vol.27, issue.5, pp.237-251, 2003.

U. Mosco, Energy functionals on certain fractal structures, J. Convex Anal, vol.9, issue.2, pp.581-600, 2000.

R. Oberlin, B. Street, and R. S. Strichartz, Sampling on the Sierpinski Gasket, Experimental Mathematics, vol.129, issue.4, pp.403-418, 2003.
DOI : 10.1080/10586458.2003.10504509

C. Sabot, Electrical networks, symplectic reductions, and application to the renormalization map of self-similar lattices, Proc. Symp. in Pure Math., " A Mandelbrot Jubilee
DOI : 10.1090/pspum/072.1/2112106

URL : https://hal.archives-ouvertes.fr/hal-00110827

C. Sabot, Spectral properties of self-similar lattices and iteration of rational maps, Mémoires de la Société mathématique de France, vol.1, issue.92, p.104, 2003.
DOI : 10.24033/msmf.405

URL : https://hal.archives-ouvertes.fr/hal-00110824

B. Sapoval, . Th, and . Gobron, Vibrations of strongly irregular or fractal resonators, Physical Review E, vol.47, issue.5, p.47, 1993.
DOI : 10.1103/PhysRevE.47.3013

B. Sapoval, . Th, A. Gobron, and . Margolina, Vibrations of fractal drums, Physical Review Letters, vol.67, issue.21, 1991.
DOI : 10.1103/PhysRevLett.67.2974

A. Teplyaev, Spectral Analysis on Infinite Sierpi??ski Gaskets, Journal of Functional Analysis, vol.159, issue.2, pp.537-567, 1998.
DOI : 10.1006/jfan.1998.3297